# SDR HEEA955118

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23055438
- Condition: Defective
- Location: 2nd Stage
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION OF NEW, NEVER INSTALLED 2ND STAGE NOZZLE INDICATES .009"  RUNOUT IN BOTH TIP PATHS, DIAPHRAGM OFF CENTER.  NOTE:  DAMAGE TO KEYS AND TANGS BY ADJUSTMENT PRIOR TO RECEIPT BY PHI. INSTALLED NEW 2ND STAGE NOZZLE.
